# SDR CALA2017040400791

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 87,307 hours, 18,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR CUSP WEB INNER STRUCTURE HAS CORROSION BETWEEN BS 700 AND 740. . REMOVED AND REPLACED THE STRUCTURE IAW SRM 51-40-02, 51-40-05, 51-30-15
